MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT 3D ADVANCED; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROSOFT 3D ADVANCED; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 7110-0254-3D-A2
Medical Device Problem Codes Stretched (1601); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.One procedure image was provided for review, which demonstrates a coil mass within an aneurysm; however, the image is of poor quality and no other information can be ascertained.The delivery pusher was returned for evaluation.Visual inspection revealed burn marks on the heater coil, indicating the device was activated with a detachment controller, and a tensile break at the monofilament indicated excessive force was applied to the device, causing the coil to detach from the delivery pusher.The implant coil was not returned; therefore, the conditions or circumstances that led to the detachment could not be confirmed.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that during stent-assisted coil embolization of an anterior communicating artery (acom) aneurysm, the embolization coil stretched in the aneurysm and then detached.The microcatheter was removed and a stretched segment of the coil remains in the parent artery.No additional intervention was performed.There was no reported patient injury.The patient was reported to be doing well.

Brand Name
HYDROSOFT 3D ADVANCED
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key10980793
Report Number2032493-2020-00364
Device Sequence Number703069
Product Code HCG
UDI-Device Identifier00816777025425
UDI-Public(01)00816777025425(11)190513(17)240430(10)1905131W6
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K131948
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2024
Device Model Number7110-0254-3D-A2
Device Lot Number1905131W6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2020
Initial Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1